# SDR SWAA2022031734792

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR STA 277 TO 294.5 BL 0 WL 208 INTERCOSTAL IS CRACKED / REMOVED AND REPLACED PASSENGER CABIN INTERCOSTAL STA 277 BL O IAW SRM 51-40-12-0G-0 AND BOEING DWG 141A5400 REV-P/N 141A5410-3 ATAG-WN6740
